# SDR SWIA200718807

- Difficulty date: September 24, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 31,836 hours, 44,073 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT C-CHECK, ENTRY WAY FLOOR TRACK IS CORRODED.  REPLACED FLOOR TRACK IAW AMM 53-00-00.
